# SDR C1HA200092002

- Difficulty date: March 30, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727121C
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE WHILE PERFORMING COCKPIT PRE-FLIGHT TEST.
